Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Measuring deviations from the permanent income hypothesis

Authors
Kim, Chul Soo
Issue Date
Feb-1996
Publisher
Blackwell Publishing Inc.
Citation
International Economic Review, v.37, no.1, pp.205 - 225
Journal Title
International Economic Review
Volume
37
Number
1
Start Page
205
End Page
225
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/150705
DOI
10.2307/2527253
ISSN
0020-6598
Files in This Item
Go to Link
Appears in
Collections
경상대학 > 경제학부 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Kim, Chul Soo photo

Kim, Chul Soo
경상대학 (경제학부)
Read more

Altmetrics

Total Views & Downloads

BROWSE